MathSciNet Relay Station
MathSciNet bibliographic data
MR1358125 30D15
Shkarin, S. A. On the growth of $D$-universal functions. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1993, no. 6, 80--83 (1994); translation in Moscow Univ. Math. Bull. 48 (1993), no. 6, 49–51
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement